Mon to Fri - 9:00 am to 6:30 pm Sat - 9:00 am to 2:00 pm

Call Us Now! 469-909-4093

Drug Overdose: Know the Signs and Ways to Avoid It

Drug Overdose: Know the Signs and Ways to Avoid It

Prescriptions and even over-the-counter medicines can cause harm in your body when you take too many of them. You increase the risk of a drug overdose when you ingest more than what your body needs.

Your tolerance to overdose varies with your age, health condition, how you consume your drug, and other factors. You may notice signs if you overdose on your medications. AcuScript Pharmacy has rounded up some of the obvious symptoms:

  • Difficulty in breathing
  • Nausea
  • Vomiting
  • Abdominal cramps
  • Diarrhea
  • Visual disturbances

A drug overdose can be accidental or intentional. When we say accidental, it means that you may have taken the wrong drug or combination of drugs. You may have also ingested the wrong amount or at the wrong time without knowing the harmful effects.

On the other hand, intentional misuse is when you deliberately take too many drugs with the intent of getting high or inflicting self-harm.

Our pharmacy in Grand Prairie, Texas recommends some ways to avoid drug overdose:

  • Always read medication labels and take prescription medications only as directed by your doctor.
  • Avoid stockpiling unnecessary drugs. Return them to a pharmacist in a local pharmacy in Texas if you no longer need them.
  • Make sure to inform your doctor of a previous overdose.

If you’re confused about the medication labels or the dosage that you need to treat an ailment, always ask your doctor or pharmacist in an independent pharmacy.

This entry was posted in Drug Overdose and tagged , , . Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *